Algebraic operations of the univalent functions with regard to class S

1R.Ambrose Prabhu, S.Bhaskaran

195 Views
37 Downloads
Abstract:

In this article, the authors expressed their results on algebraic sum of two functions from class ? of normalized univalent function defined in the open unit disc ?:{?: |?| < 1}, is not univalent, and need not be in ?.

Keywords:

Univalent function, Analytic function and Close-to-convex function.

Paper Details
Month5
Year2020
Volume24
IssueIssue 8
Pages3052-3055